# SDR FDEA201008163005

- Difficulty date: August 16, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 55,724 hours, 21,590 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 604498
- Condition: Worn
- Location: Zone 200
- Part time: 55,724 hours, 21,590 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL 48 BETWEEN STA 1761 AND STA 1825  HAS SEVERAL WORN TRACK SCALLOPS.  REPAIRED SEAT TRACK IAW SRM 53-70-00. FABRICATED PARTS ON STAM TRAVELER T10/848878   AND T10/848873. CLASSIFIED AS A MAJOR REPAIR.
